Bibliography

1
E. Dahlhaus, D. S. Johnson, C. H. Papadimitriou, P. D. Seymour, and M. Yannakakis. Complexity of Multiterminal Cuts. SIAM Journal On Computing 23:864-894, 1994

2
G.Calinescu, H. Karloff, and Y. Rabani. An improved approximation algorithm for Multiway Cut. Proceedings of the Thirtieth Annual ACM Symposium on Theory of Computing, pages 48-52, Dallas, Texas 230026 May, 1998. ACM Press

3
D. Karger, P. Klein, M. Thorup, C. Stein, N. Young. Better Rounding Algorithms for a geometric embedding relaxation of minimum multiway cut. STOC 1999

4
N. Garg, V.V Vazirani, M. Yannakais.Multiway Cuts in Directed Graphs and Node Weighted Graphs.Proceedings of ICALP, 1994, PP. 487-498.

5
J. Naor, L. Zosin.2-Approximation Algorithm for the directed Multiway Cut Problem. Proceedings of the 38th Annual Symposium on Foundations of Computer Science page 548,1997

6
R. Motwani, P. Raghavan,Randomized Algorithms,CUP, Stanford,1995.

7
M. Costa, L. Letocart, F. Roupin. Minimal multicut and maximal integer multiflow: A survey. European Journal of Operational Researchvol. 162(1):55-59,2005

8
D. Almaer. Enhance Collection Performance with this Treasure Trove. http://www.onjava.com/pub/a/onjava/2002/ 06/12/trove.html?page=1. 2002.

9
S. Lehmann, B. Lautrup, and A. D. Jackson Citation Distributions in High Energy Physics Phys. Rev. E 68, 026113 (2003)

10
Erdos, P. and Ryenyi, A., On random graphs, Publicationes Mathematicae 6, 290–297 (1959).

11
M. E. J. Newman, The structure and function of complex networks, SIAM Review 45, 167-256 (2003).

12
Broadbent, S. R. and Hammersley, J. M., Percolation processes: I. Crystals and mazes, Proc. Cambridge Phi- los. Soc. 53, 629–641 (1957).

13
Pastor-Satorras, R. and Vespignani, A., Epidemic spreading in scale-free networks, Phys. Rev. Lett. 86,3200–3203 (2001).

14
Pandit, S. A. and Amritkar, R. E., Random spread on the family of small-world networks Phys. Rev. E 63, 041104 (2001).

15
M. Latapy, P. Pons Computing communities in large networks using random walks. Submitted preprint, arxiv.org/cond-mat/0412368

16
A.L Barabasi Statistical Mechanics of Complex Networks Rev. Mod. Phys. 74,47 (2002)

17
Adamic, L. A., Lukose, R. M., Puniyani, A. R., and Huberman, B. A., Search in power-law networks Phys. Rev. E 64, 046135 (2001).



Ali Salehi 2005-04-29